The asymptotic number of prefix normal words. / Balister, Paul; Gerke, Stefanie.

In: Theoretical Computer Science, Vol. 784, 13.09.2019, p. 75-80.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

  • Accepted Manuscript

    Accepted author manuscript, 242 KB, PDF-document

    Embargo ends: 1/04/20

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)75-80
Number of pages6
JournalTheoretical Computer Science
Volume784
Early online date1 Apr 2019
DOIs
Publication statusE-pub ahead of print - 1 Apr 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33505578